0
2013
Impact Factor

Jinxin Xue

Chicago, Il, 60637
University of Chicago

Publications:

Xue J.
Nekhoroshev Estimates for Commuting Nearly Integrable Symplectomorphisms
2017, vol. 22, no. 3, pp.  248-265
Abstract
In this paper, we prove the Nekhoroshev estimates for commuting nearly integrable symplectomorphisms. We show quantitatively how $\mathbb{Z}^m$ symmetry improves the stability time. This result can be considered as a counterpart of Moser’s theorem [11] on simultaneous
conjugation of commuting circle maps in the context of Nekhoroshev stability. We also discuss the possibility of Tits’ alternative for nearly integrable symplectomorphisms.
Keywords: Nekhoroshev estimates, commuting symplectomorphisms, generating functions, resonances
Citation: Xue J.,  Nekhoroshev Estimates for Commuting Nearly Integrable Symplectomorphisms, Regular and Chaotic Dynamics, 2017, vol. 22, no. 3, pp. 248-265
DOI:10.1134/S1560354717030054

Back to the list